MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. FAN SPRAY KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. FAN SPRAY KIT; LAVAGE, JET
Catalog Number 00515047500
Medical Device Problem Codes Battery Problem (2885); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.Only the battery pack was returned for evaluation; therefore, functional testing could not be performed.Visual examination of the returned product/provided pictures found the outer pack was warped and the interior had electrolyte leaked inside the pack.There did not appear to be any damage to the wiring.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to a design and/or manufacturing issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2: foreign - event occurred in germany.
 
Event or Problem Description
It was reported that during surgery, the battery is defective, so it cannot be used.There was no patient harm.There was a 1-minute delay as a new product had to be retrieved from storage and connected.There was no medical intervention.The battery did not exhibit expulsion, leaking electrolyte/acid, explodes, or ruptures.They used the product as usual ¿ with a continuous trigger operation as always.When they used the same product afterwards the same way, there were no problems with it.The pulsavac wasn¿t even working, it never started.During device evaluation and visual examination, it was discovered that the interior had electrolyte leaked inside the pack.Due diligence is complete, there is no additional information available.

Brand Name
FAN SPRAY KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24944946
Report Number0001526350-2026-00481
Device Sequence Number5241903
Product Code FQH
UDI-Device Identifier00889024375154
UDI-Public(01)00889024375154(17)280331(10)82087526
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515047500
Device Lot Number82087526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown